# SDR JTAA2016FA0000026

- Difficulty date: January 21, 2016
- Submitted: January 21, 2016
- Operation: General aviation
- Aircraft: N901CH
- Make and model: Skrsky S92A
- Aircraft serial: 920114
- Engine: Ge CT78A
- System (JASC): 5100 · Standard Practices/Structures
- Part: Bearing
- Condition: Corroded
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN REMOVING BEAM, LT AND RT SIDES, IT WAS FOUND THAT BOTH OTBD BEARINGS WERE SEVERELY CORRODED.  RT BEARING WAS SEIZED WITH NO VISIBLE INDICATIONS OF SEIZURE AND LT 1 WAS STIFF WITH RUST COMING OUT OF BEARING SEALS.
